# SDR IPXA2023032492216

- Difficulty date: February 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: ARB0975529
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING ACCESS PANEL 536AB EMINATING TOWARDS CENTER OPENING SKIN HAS 8EA CRACKS AT STA XORS=696.730REPAIRED L/H WING ACCESS PANEL 536AB CENTER OPEING SKIN AT STA XORS=696.730 IAW SRM 57-20-02 REPAIR 5 TABLE 201. (MINOR)
